EconPapers    
Economics at your fingertips  
 

On the infinite differentiability of the right edge in the supercritical oriented percolation

Yu Zhang

Stochastic Processes and their Applications, 2004, vol. 114, issue 2, 279-286

Abstract: Consider the oriented percolation model. Let rn be the right edge. By a subadditive argument, it is known that In this paper, we show [alpha](p) is infinitely differentiable in p for all 1>p>pc.

Keywords: The; right; edge; Oriented; percolation; Supercritical; phase; Differentiability (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(04)00104-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:114:y:2004:i:2:p:279-286

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:114:y:2004:i:2:p:279-286